# SDR TWRA9830

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Sump Drain
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM VCP, FLT 967, UPON FIRST ROTATION PRIOR TO FIRST PACK ON, STRONG FUEL ODOR IN COCKPIT.  TRANSFERRED FUEL INTO CENTER TANK, NO LEAK NOTED, RESET CENTER TANK SUMP DRAIN VALVE THAT WAS WET.  NO LEAK AFTER RESET.  (M)
